| Model Number |
SCORPION-MULTIFIRE, HUMPBACK |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/27/2023, it was reported by a sales representative via (b)(4) that an ar-13995 multifire scorpions top jaw was cracked.This occurred during a case, with no effect on the patient.
Additional Manufacturer Narrative
The complaint was confirmed.One unpacked ar-13995 serial/batch number (b)(6) was received for evaluation.Visual evaluation found no sign of crack on the jaws; however, it was noted that the jaw tip was bent, and show damage.No functional testing was performed due to the damage to the jaw tip.The reported condition is most likely caused by overstressing a device damaged naturally and inevitably due to normal wear or aging.